Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

20+ yes klon, please help me


[Ls...]

Recommended Posts

In 1999, after my parents passed, I was put on clonazepam.  Was given no instructions as to its potency (1 mg), by my psychiatrist.  I want off.  Been reading bb and, was very alarmed and nervous about the various weaning methods.  So, I sat down and made a schedule and took to my PCP, he felt it was very reasonable.  I would like to share.  Started having problems at .625.  This is what I did.  For five weeks: Sun .625, Mon .625, Tues .5, Wensday.625, thur .625, Friday .5, Saturday .625.  The schedule is not the same every week, you have to write it out.  The next five weeks was .625, .5:  alternating everday. Now I'm on the this cut which is: .625, .5, .5, .625, .5, .5, which I've been following for 5 weeks.  On Sunday, I will cut to .5.  Going forward, I believe, it will be much harder.  Need to take more time between cuts.  This schedule is a 6.67% reduction.  I eat lots of apples, crunchy peanut butter,  bake and boil potatoes ( then just eat them whole), oranges, bananas, tuna fish, and, of course, as much cold water as possible.  I have no emotional support, really don't talk anyone.  My heart truly bleeds for all of us going through this.  I hope I can help ease anyone's fear.  I notice from day 4 to day 9, I'm extremely hot, headache, sometimes bad memories.  Anyone who can help me adjust, I would truly appreciate it.
Link to comment
Share on other sites

[4c...]

Hello Lstldy1 and welcome to BenzoBuddies,

 

We're glad you are joining us for information and support.  Way to go on the progress you've made on your taper so far.  Your symptoms, although not comfortable, sound typical ... I'm sorry!  Most of our members do find that things get more difficult at the end of their taper.  I was also on Klonopin for 20+ years and slowed down at the end of my taper.

 

The percentage you are tapering is within the range of the 5-10% roughly every 10-14 days that we support.  Most of our members do not alternate doses, though.  If you are doing reasonably okay with that then great.  If not, you might consider changing to a steady dose for 10-14 days and then decreasing if you feel you can tolerate it.

 

I've given you a link to the Withdrawl Support board intended for those still tapering:

 

Withdrawal Support (during your taper)

 

Our community is a supportive bunch so you should easily link up here.  When you feel ready, you can start a thread.  Let us know how we can help.

 

Best and again, welcome!

 

Kate

Link to comment
Share on other sites

×
×
  • Create New...